MathSciNet Relay Station
MathSciNet bibliographic data
MR1042133 (91c:46029) 46B25
Baronti, Marco A note on norm-one projections onto subspaces of finite codimension of $l\sp \infty$. Arch. Math. (Basel) 54 (1990), no. 4, 384–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement